| Model Number |
366703 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® no additive (z) tube there was foreign matter in the tube(s) biological and non-biological.The following information was provided by the initial reporter.The customer stated: "a foreign matter was found on the needle connection site of the cap.".
Additional Manufacturer Narrative
H.6 investigation summary: bd received 1 sample and 3 photos from the customer in support of this complaint.A visual examination of the sample and photos was performed and revealed foreign matter on the inside of the tube.Bd was able to confirm the customer¿s indicated failure mode with the sample and photos provided.Bd was unable to determine a root cause for the issue of foreign matter.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h.10.
Event or Problem Description